# SDR TSAA9556140

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, WINDOW FRAME AT 13R EXFOLIATION CORROSION NOTED ON THE FWD LOWER CORNER.  REPAIRED PER SRM 56-20-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
